# SDR VNAA0605007

- Difficulty date: May 11, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 3,374 hours, 3,295 cycles
- Engine: Ge CF348C1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALKAROUND INSPECTION THE CREW DISCOVERED A DENT IN THE LT FORWARD FUSELAGE AFT OF THE RADOME.  MAINTENANCE FOUND THE DENT -ACCEPTABLE AS IS- AFTER INSPECTION IAW BOMBARDIER REO 670-53-11-141.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
